MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 R; KNEE FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 R; KNEE FEMORAL COMPONENT CEMENTED
Model Number 02.12.0003R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 august 2022.Lot 2101894: 54 items manufactured and released on 30-mar-2021.Expiration date: 2026-mar-14.No anomalies found related to the problem.To date, 51 items of the same lot have been sold with no similar reported event during the period of review.Additional involved implants batch review performed on 24 august 2022 on gmk-sphere 02.07.1202r tibial tray fixed cemented size 2 r (k090988) lot.2011075.Lot 2011075: 134 items manufactured and released on 11-mar-2021.Expiration date: 2026-feb-28.No anomalies found related to the problem.To date, 127 items of the same lot have been sold with one similar reported event during the period of review.Batch review performed on 24 august 2022 on gmk-sphere 02.12.0212fr tibial insert fixed sphere flex size 2/12 mm r (k121416) lot.2100080.Lot 2100080: 30 items manufactured and released on 25-mar-2021.Expiration date: 2026-mar-11.No anomalies found related to the problem.To date, 13 items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 24 august 2022 on gmk-sphere 02.07.0034rp patella resurfacing size 2 (k090988) lot.2101550.Lot 2101550: 240 items manufactured and released on 08-apr-2021.Expiration date: 2026-mar-22.No anomalies found related to the problem.To date, 227 items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient came in reporting pain and the cause of the pain is unknown.At about 1 month after the primary surgery, the surgeon revised all implants and the surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 R
Common Device Name
KNEE FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15409150
Report Number3005180920-2022-00697
Device Sequence Number15191721
Product Code JWH
UDI-Device Identifier07630030825828
UDI-Public07630030825828
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/14/2026
Device Model Number02.12.0003R
Device Catalogue Number02.12.0003R
Device Lot Number2101894
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2022
Initial Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale